# SDR VNAA2023122911101

- Difficulty date: December 26, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 29,846 hours, 23,341 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Duct
- Part number: CC6701293911
- Condition: Unknown
- Location: 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI ICE DUCT WARNING IN FLIGHT / REMOVED AND REPLACED THE LH IB TELESCOPIC HARNESS ASSY PER CRJ 700 AMM 30-11-10-000/400-802. OPS CHECK GOOD. ALSO COMPLETED LEAK TEST OF THE WING ANTI-ICE DUCTS (IAW CRJ-700 AMM 30-11-00-790-801) NO LEAKS NOTED. ALSO REPLACED THE L/H O/B TEMP SENSOR IAW CRJ-700 AMM 30-12-08-000/400-801. OPS CHECK GOOD.
